# SDR 9SUA2016071801

- Difficulty date: June 25, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N583JS
- Make and model: Emb EMB-500
- Aircraft serial: 5000131
- Aircraft time: 5,327 hours, 4,787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 3032683003
- Part serial: MX732786
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR SELECTED UP,  MODERATE HAZE FILLED THE COCKPIT ALONG WITH A STRONG ODOR THAT SMELLED LIKE BURNING HYDRAULIC FLUID.  AFTER LEVELING OFF THE HAZE AND ODOR DISSIPATED.  AIRCRAFT RETURNED TO THE FIELD, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND HYD POWERPACK LEAKING AND FLUID COMING FROM THE HYD OVERFLOW DRAIN.  REMOVED AND REPLACED THE POWERPACK, OPS AND LEAK CHECKED GOOD.
